Volume 1,Issue 1,1981 Table of Contents

Other Issues:  


Clifford Algebra Over a Ring
  Tong Wenting
  1981,1(1):1-10 [Abstract(3330)]  [View PDF]
On the Г-hemiring
  Xu Zhongming
  1981,1(1):11-24 [Abstract(2210)]  [View PDF]
On the Existences of Semi-Symmetric Spaces and of Geodesic Mapping between a Riemannian Space and Semi-Symmetric Space
  Wu Shaohua
  1981,1(1):25-28 [Abstract(2248)]  [View PDF]
Harmonic Analysis on Unitary-symplectic Group I.Convergence Criterion of Fourier Series
  He Zhuqi and Chen Guangxiao
  1981,1(1):29-42 [Abstract(2515)]  [View PDF]
Concerning LO Points, LB Points and MLO Points of Functions in the Orlicz Space LM*(0, 1)
  Wu Congxin and Liu Tiefu
  1981,1(1):43-54 [Abstract(2229)]  [View PDF]
Some results about En(WPr)P
  Ye Maodong
  1981,1(1):55-58 [Abstract(1797)]  [View PDF]
Empirical Bayes Estimation with Convergence Rates about a Class of Discrete Distribution Families
  Zhao Lincheng
  1981,1(1):59-69 [Abstract(2397)]  [View PDF]
  1981,1(1):70 [Abstract(1958)]  [View PDF]
Some Notes on Johns' Empirical Bayes Estimation
  Chen Xiru
  1981,1(1):71-77 [Abstract(2359)]  [View PDF]
The Logical Derivatives and Integrals
  Zheng Weixing and Su Weiyi
  1981,1(1):79-90 [Abstract(2555)]  [View PDF]
The Method of Constructing Bivariate Osculatory Interpolation Formula
  Liang Xuezhang and Zhu Gongqin
  1981,1(1):91-100 [Abstract(2396)]  [View PDF]
An Expression for the Remainder Terra of the Euler-Maclaurin Summation Formula
  Hsu L.C. and Wang Xinghua
  1981,1(1):101-105 [Abstract(2896)]  [View PDF]
Refinements of the Mathieu Inequality
  Wang Chunglie and Wang Xinghua
  1981,1(1):107-112 [Abstract(3046)]  [View PDF]
On the Determination of Convergence of Jacobi's and Gauss-Seidel's Iteration Methods
  Gao Yiming
  1981,1(1):113-118 [Abstract(2198)]  [View PDF]
Powers of Dirac Distribution
  Chen Qingyi
  1981,1(1):119-124 [Abstract(2092)]  [View PDF]
Concerning the Dilations of Bounded Operators in Hilbert Space
  Wu Zhiquan
  1981,1(1):125-134 [Abstract(2057)]  [View PDF]
A Unified Treatment of Separation Axioms in Topology
  Hu Shigeng
  1981,1(1):135-142 [Abstract(2128)]  [View PDF]
An Element Method for the Derivation of Exact Sampling Distributions
  Zhang Yaoting
  1981,1(1):143-149 [Abstract(2091)]  [View PDF]
On G?del' s Imcompleteness Theorem
  Hsu L. C., Chu W. J., Yuan S. W. and Tseng Y. S.
  1981,1(1):151-162 [Abstract(2341)]  [View PDF]
  Chen Qingyi
  1981,1(1):163-168 [Abstract(1835)]  [View PDF]
  Yang Anzhou
  1981,1(1):169 [Abstract(1946)]  [View PDF]
On Relative Topology
  Cheng Chitai
  1981,1(1):171-173 [Abstract(1882)]  [View PDF]